# SDR C2XA01IA137

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: OL3112
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2990, THE CREW REPORTED THAT WHEN THE LANDING GEAR SELECTOR WAS PLACED IN THE UP POSITION THE LANDING GEAR CONTROL CIRCUIT BREAKER POPPED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BULB SHORTING OUT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, PERFORMED OPERATIONAL CHECKS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
